MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. HB-SO2 TWIN 2.0M SENSOR 9/16"(3/8 X 3/32); EXTRACORPOREAL BLOOD GAS/PH MONITOR

SPECTRUM MEDICAL LTD. HB-SO2 TWIN 2.0M SENSOR 9/16"(3/8 X 3/32); EXTRACORPOREAL BLOOD GAS/PH MONITOR
Model Number HBS4-200
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The perfusionist called today to inform that during a case yesterday the sensor worked intermittently.This morning it started by working normally then stopped.They restarted the unit, changed location of the sensor, checked for irregularities but it was not going on again.No visible damage is seen on the sensor, no change in the usual consumables, light on both heads of the sensor still flashing.No patient harm reported and no impact to patient safety.
 
Additional Manufacturer Narrative
Device being returned to manufacturer, to be investigated on return.
 
Additional Manufacturer Narrative
During investigation it was noticed that the optical cable of the red sensor is damaged internally, when the cable is twisted it is possible to reproduce the issue and hear the optical cable making clicking noise as when the optical fibre is broken.Root cause determined to be accidental damage, replacement device provided.Device beyond economic repair and disposed of.No further action required.
 
Event or Problem Description

Brand Name
HB-SO2 TWIN 2.0M SENSOR 9/16"(3/8 X 3/32)
Common Device Name
EXTRACORPOREAL BLOOD GAS/PH MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key23323567
Report Number3006073135-2025-00259
Device Sequence Number21319301
Product Code DRY
UDI-Device Identifier05060434420602
UDI-Public05060434420602
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHBS4-200
Device Catalogue Number51-000037-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown